USP Electronic Research Repository

Lyapunov - based control for a swarm of planar nonholonomic vehicles

Kumar, Sandeep and Vanualailai, Jito and Sharma, Bibhya N. (2015) Lyapunov - based control for a swarm of planar nonholonomic vehicles. Mathematics in Computer Science, 9 (4). pp. 461-475. ISSN 1661-8270

Full text not available from this repository.

Abstract

In this paper, we develop a planar Lagrangian swarm model using the Direct Method of Lyapunov to construct the instantaneous velocity of each individual in the swarm. The velocity controllers ensure the cohesion and therefore the stability of the swarm. We introduce novel Lyapunov functions which allow the swarm to navigate in obstacle-free and obstacle-cluttered environments. We apply the methodology to a swarm of planar nonholonomic vehicles. Via computer simulations, we illustrate several self-organizations such as parallel formation, emergent leader, split/rejoin maneuver, and tunnelling for obstacle avoidance.

Item Type: Journal Article
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
T Technology > TL Motor vehicles. Aeronautics. Astronautics
Divisions: Faculty of Science, Technology and Environment (FSTE) > School of Computing, Information and Mathematical Sciences
Depositing User: Bibhya Sharma
Date Deposited: 25 Aug 2016 14:24
Last Modified: 25 Aug 2016 14:24
URI: http://repository.usp.ac.fj/id/eprint/9197
UNSPECIFIED

Actions (login required)

View Item